# SDR DALA2021071604033

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,779 hours, 7,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 2L DOOR WOULD NOT CLOSE. DOOR SECURE, PLASTIC MOLDING BLOCKING ARMING MECHANISM. CORRECTIV ACTION: PLASTIC COVER ON ARM/DISARM LEVER UNSTUCK. (7324356)
